# SDR AALA2019081319009

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 59,233 hours, 24,223 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AIRCRAFT NOSEWHEEL STEERING APPEARED TO JERK MOMENTARILY LEFT ON TAKEOFF, ANOMALY CORRECTED. MAINTENANCE ACCOMPLISHED FIM TASK 32-51-00. NOSE GEAR STEERING OPS CHECK GOOD, FULL RANGE WITH NO BINDING. ALSO ACCOMPLISHED FULL NOSE GEAR LUBE IAW AMM 12-21-21. ACCOMPLISHED TAXI CHECK WITH NO BINDING OR JERKING MOTION.
